Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On loette, have mixed up pills, have mucus discharge instead of periods. What should be done?

Hi I ve been on loette for a year and a half now and last month I mixed up my pills for the last week,so I ended up taking Sundays pill instead of Monday s pill but then I took two pills for two days to get back on track. Today is my 4th day after the pills and today is when I am supposed to get my periods. I got a brown mucus discharge but then nothing. Should I start my pill or wait for another day? Please reply soon, so worried.
Asked On : Sat, 29 Dec 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor